DSpace
 

Meiji Repository >
020 紀要 = Bulletin >
130 政治経済学部 = School of Political Science and Economics >
政経論叢 >
第052巻(1-2) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10291/1697

Title: 資金循環の図式と金融問題-「金融形態論」への道-
Authors: 石田,定夫
Shimei: 政經論叢
Volume: 52
Issue: 1-2
Start page: 57
End page: 87
ISSN: 0387-3285
Issue Date: 30-Dec-1983
OPACbibid: http://opac.lib.meiji.ac.jp/webopac/ctlsrh.do?listcnt=5&maxcnt=100&bibid=SB00003416
URI: http://hdl.handle.net/10291/1697
Appears in Collections:第052巻(1-2)

Files in This Item:

File Description SizeFormat
seikeironso_52_1-2_57.pdf1.25 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback   Meiji Repositoryに関するお問い合わせは rep@lib.meiji.ac.jp まで